# SDR DALA2016120109436

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 66,214 hours, 47,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR HOLDER DETACHED FROM DOOR. ACARS INBD WRITE UP. REPLACED FASTENERS ON GIRT BAR HOLDER. CKS GOOD.
